# SDR SWAA2025011577517

- Difficulty date: December 15, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HARDWARE GIRT BAR FITTING ENTRY DOOR AT FWD GALLEY AREA (1EA) 2024-759601<[01] REPLACED HARDWARE GIRT BAR FITTING ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM-25-66-02-400-801 STEP 3.D;[02] REPLACED HARDWARE GIRT BAR FITTING ENTRY DOOR AT FWD GALLEY AREA IAW B737-700 AMM-25-66-02-400-801 STEP 3.D
